# SDR GLBA97114

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Switch
- Part number: 1203P0005
- Condition: Failed
- Location: Hyd Pwr Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  FERRIED AIRCRAFT FROM DVL TO SPW.  REMOVED AND REPLACED PRESSURE SWITCH, OPS CHECK GOOD.  (X)
